File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Reduced-order H∞ filtering for singular systems

TitleReduced-order H∞ filtering for singular systems
Authors
KeywordsContinuous Systems
Discrete Systems
H∞ Filtering
Linear Matrix Inequality
Reduced-Order Filters
Singular Systems
Issue Date2007
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/sysconle
Citation
Systems And Control Letters, 2007, v. 56 n. 1, p. 48-57 How to Cite?
AbstractThis paper solves the problem of reduced-order H∞ filtering for singular systems. The purpose is to design linear filters with a specified order lower than the given system such that the filtering error dynamic system is regular, impulse-free (or causal), stable, and satisfies a prescribed H∞ performance level. One major contribution of the present work is that necessary and sufficient conditions for the solvability of this problem are obtained for both continuous and discrete singular systems. These conditions are characterized in terms of linear matrix inequalities (LMIs) and a coupling non-convex rank constraint. Moreover, an explicit parametrization of all desired reduced-order filters is presented when these inequalities are feasible. In particular, when a static or zeroth-order H∞ filter is desired, it is shown that the H∞ filtering problem reduces to a convex LMI problem. All these results are expressed in terms of the original system matrices without decomposition, which makes the design procedure simple and directly. Last but not least, the results have generalized previous works on H∞ filtering for state-space systems. An illustrative example is given to demonstrate the effectiveness of the proposed approach. © 2006 Elsevier B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156859
ISSN
2015 Impact Factor: 1.908
2015 SCImago Journal Rankings: 2.323
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2012-08-08T08:44:18Z-
dc.date.available2012-08-08T08:44:18Z-
dc.date.issued2007en_US
dc.identifier.citationSystems And Control Letters, 2007, v. 56 n. 1, p. 48-57en_US
dc.identifier.issn0167-6911en_US
dc.identifier.urihttp://hdl.handle.net/10722/156859-
dc.description.abstractThis paper solves the problem of reduced-order H∞ filtering for singular systems. The purpose is to design linear filters with a specified order lower than the given system such that the filtering error dynamic system is regular, impulse-free (or causal), stable, and satisfies a prescribed H∞ performance level. One major contribution of the present work is that necessary and sufficient conditions for the solvability of this problem are obtained for both continuous and discrete singular systems. These conditions are characterized in terms of linear matrix inequalities (LMIs) and a coupling non-convex rank constraint. Moreover, an explicit parametrization of all desired reduced-order filters is presented when these inequalities are feasible. In particular, when a static or zeroth-order H∞ filter is desired, it is shown that the H∞ filtering problem reduces to a convex LMI problem. All these results are expressed in terms of the original system matrices without decomposition, which makes the design procedure simple and directly. Last but not least, the results have generalized previous works on H∞ filtering for state-space systems. An illustrative example is given to demonstrate the effectiveness of the proposed approach. © 2006 Elsevier B.V. All rights reserved.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/sysconleen_US
dc.relation.ispartofSystems and Control Lettersen_US
dc.subjectContinuous Systemsen_US
dc.subjectDiscrete Systemsen_US
dc.subjectH∞ Filteringen_US
dc.subjectLinear Matrix Inequalityen_US
dc.subjectReduced-Order Filtersen_US
dc.subjectSingular Systemsen_US
dc.titleReduced-order H∞ filtering for singular systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.sysconle.2006.07.010en_US
dc.identifier.scopuseid_2-s2.0-33751015463en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33751015463&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume56en_US
dc.identifier.issue1en_US
dc.identifier.spage48en_US
dc.identifier.epage57en_US
dc.identifier.isiWOS:000242926100007-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.citeulike9678940-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats